Doctor insights on:
Excessive Daytime Fatigue
I am taking antidepressants since 15years I feel excessive sleepiness at daytime and lethargy please suggest treatment ( any herbal medicine)?
Medication effects: Side effect of antidepressants can be sleepiness and lethargy. Other reasons can be: •High Dose •Time of taking medication •Continued Depression •Overwhelming stresses •Sleep Disorder •Lethargy can be due to Anemia, Diabetes, Hypothyroidism. Discuss with Psychiatrist •Diagnosis •Side effects of, antidepressants •Withdrawal effects, •Decreasing the dose •St John’s Wort •Therapy for stress ...Read more
Can the night time use of melatonin lead to daytime fatigue? I take it at 7:30pm, go to bed at 9pm and wake at 5am.
Maybe in some people: Some people who used melatonin have complained of daytime sleepiness as a side effect, among some other mild side effects. However, people use melatonin to treat sleep problems and jet lag, which means these people are already having daytime sleepiness or daytime fatigue problems. That makes it hard to figure out. One can try changing the dose and/or the timing of the dose to see what happens. ...Read more
I took 'serious mass' protein during 2 days, 1/2 serving each day before going to the gym (at daytime) but i always feel some tiredness at night.
Cpap. Apneas low at pressure 11. Feel like I want it turned up. Why would I feel relaxed by machine & want more pressure? Daytime fatigue persists.
Recheck pressures: It is possible that the pressure is set too low-daytime fatigue should improve. There are a number of ways to check. Repeat the sleep titration and test the pressure to be sure apneas are gone. Read out the memory from the CPAP machine you use and show to the doctor to see if it is operating properly. Get machine upgraded to an autopap which can adjust pressure within a range to your needs. ...Read moreSee 1 more doctor answer
Multiple causes: There can be multiple causes, both medical and psychiatric, for this cluster of symptoms. I recommend that you begin evaluation with your primary care provider, where you are likely to start by ruling out common medical causes for theses symptoms such as anemia or hypothyroidism. ...Read more
Sleep study indicates alpha- delta sleep or alpha intrusion. Would this contribute to my daytime fatigue? How to improve?
Not sure of question: If these are new symptoms, i'd strongly recommend that you have a check-up, first with your primary care doctor. There are lots of physical conditions that can cause these symptoms, as well as psychiatric ones such as depression and anxiety. You deserve a better life, and the first step well may be finding out what is going on. If it is "just" stress, then you may need help dealing with that. ...Read more